# SDR KY7A020210203001

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N677DC
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Aircraft time: 22,384 hours, 23,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 001D578R2100000
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CO-PILOT WAS DOING HIS POST FLIGHT WALK AROUND, HE FOUND DAMAGE TO THE LEFT TRAILING EDGE.  MX REMOVED AND REPLACED THE LEFT HAND FLAP ASSEMBLY WITH A SERVICEABLE FLAP.  DAMAGE TO THE ORIGINAL FLAP DUE TO RIVETS WORKING AND PULLING THROUGH AT THE TOP OF THE TRAILING EDGE.  SERVICE PROBLEM REPORT HAS BEEN RAISED WITH 328SSG.
